Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
Limit cycles from a monodromic infinity in planar piecewise linear systems / Freire, Emilio (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Ponce, Enrique (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Francisco (Universidad de Sevilla. Departamento Matemática Aplicada II)
Planar piecewise linear systems with two linearity zones separated by a straight line and with a periodic orbit at infinity are considered. By using some changes of variables and parameters, a reduced canonical form with five parameters is obtained. [...]
2021 - 10.1016/j.jmaa.2020.124818
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124818  
2.
33 p, 337.8 KB The discontinuous matching of two planar linear foci can have three nested crossing limit cycles / Freire, Emilio (Universidad de Sevilla. E.T.S. Ingeniería) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería) ; Torres, Francisco (Universidad de Sevilla. E.T.S. Ingeniería)
The existence and stability of limit cycles in discontinuous piecewise linear systems obtained by the aggregation of two linear systems of focus type and having only one equilibrium point is considered. [...]
2014 - 10.5565/PUBLMAT_Extra14_13
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 221-253  

See also: similar author names
1 Freire, E.
3 Freire, Emilio
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.